# SDR SWIA20230208

- Difficulty date: February 8, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA81559-690-57-61-285, MXCODEID65165-PR - DURING LIGHTING STRIKE INSPECTION FOUND LH WING AILERON DELAMINATING AT THE MIDDLE HINGE. SANDED , SMOOTHED DOWN , PERFORMED TAP TEST , VISUALLY INSPECTED AND  SPEED TAPED DAMAGED AREAS OF THE LH AILERON BETWEEN WS 323 AND WS 343 IN REF WITH THE REO 690-57-61-285 REV --  DATED : 2022-12-10. PERMANENT REPAIR DUE IN 650 FH. DUE BY TAT 8017.7, PART NUMBER: 601R13400-1 - AILERON ASSY, LH, SERIAL NUMBER: 15453, POSITION: LEFT     (C-CHECK RO 4/17/2023)    PERFORMED PERMANENT REPAIR AS PER MHIRJ REO 690-57-61-294 REV. -- DATED: 2023-04-03. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND 51-8900-1000-SKY. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. WEIGHT OF PATS REMOVED .04 LBS., WEIGHT OF PARTS INSTALLED 0.22 LBS., WEIGHT CHANGE OF 0.18 LBS ADDED USING SCALE TUC1755 CAL DUE 31-OCT-23
